MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA ONE; MESH

CALDERA MEDICAL INC. DESARA ONE; MESH
Catalog Number DS2113
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation because it had been implanted.A review of the device history records found no nonconformances, and all devices met the acceptance criteria and specifications before their release.The details of the complaint do not clarify whether the reported event is related to the device itself, the surgical technique, or the experience of the surgeon.Unfortunately, no additional information could be obtained from the user.This report consider as part of capa ca25-512.The manufacturing number is (b)(4).
 
Event or Problem Description
According to the rn, one side of the sling was broken and unusable.There was no injury to the patient, and a second device was opened and used.

Brand Name
DESARA ONE
Common Device Name
MESH
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
8188796555
MDR Report Key23419975
Report Number3003990090-2025-01591
Device Sequence Number16060307
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDS2113
Device Lot NumberQ08038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale